# SDR EVCA2021021902

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N485AE
- Make and model: Bell 407
- Aircraft serial: 53504
- Aircraft time: 9,475 hours, 23,559 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001111FM1A
- Part serial: A1367
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN MR BLADE HAS 2 CRACKS IN EROSION STRIP APPROX BLADE STA 104 AND 108.
